Trudy Instituta Matematiki i Mekhaniki UrO RAN
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Inst. Mat. i Mekh. UrO RAN, 2020, Volume 26, Number 1, Pages 173–181 (Mi timm1708)  

Construction of the viability set in a problem of chemotherapy of a malignant tumor growing according to the Gompertz law

N. G. Novoselovaab, N. N. Subbotinaab

a Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences, Ekaterinburg
b Ural Federal University named after the First President of Russia B. N. Yeltsin, Ekaterinburg

Abstract: The problem of chemotherapy of a malignant tumor growing according to the Gompertz law is considered. The mathematical model is a system of two ordinary differential equations. We study a problem of optimal control (optimal therapy) aiming at the minimization of the malignant cells in the body at a given terminal time $T$. The viability set of this problem, i.e., the set of initial states of the model (the volume of the tumor and the amount of the drug in the body) for which an optimal control guarantees that the dynamics of the system up to the time $T$ is compatible with life in terms of the volume of the tumor, is constructed analytically.

Keywords: viability set, optimal control, value function.

Funding Agency Grant Number
Russian Foundation for Basic Research 20-01-00362
This work was supported by the Russian Foundation for Basic Research (project no. 20-01-00362).


DOI: https://doi.org/10.21538/0134-4889-2020-26-1-173-181

Full text: PDF file (189 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 517.977
MSC: 49L25, 49K15, 65K05
Received: 15.10.2019
Revised: 17.01.2020
Accepted:20.01.2020

Citation: N. G. Novoselova, N. N. Subbotina, “Construction of the viability set in a problem of chemotherapy of a malignant tumor growing according to the Gompertz law”, Trudy Inst. Mat. i Mekh. UrO RAN, 26, no. 1, 2020, 173–181

Citation in format AMSBIB
\Bibitem{NovSub20}
\by N.~G.~Novoselova, N.~N.~Subbotina
\paper Construction of the viability set in a problem of chemotherapy of a malignant tumor growing according to the Gompertz law
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2020
\vol 26
\issue 1
\pages 173--181
\mathnet{http://mi.mathnet.ru/timm1708}
\crossref{https://doi.org/10.21538/0134-4889-2020-26-1-173-181}
\elib{https://elibrary.ru/item.asp?id=42492202}


Linking options:
  • http://mi.mathnet.ru/eng/timm1708
  • http://mi.mathnet.ru/eng/timm/v26/i1/p173

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Number of views:
    This page:61
    Full text:8
    References:7
    First page:6

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022